Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2011, Article ID 804150, 8 pages
http://dx.doi.org/10.1155/2011/804150
Research Article

Starlikeness Properties of a New Integral Operator for Meromorphic Functions

School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia, 43600 Bangi, Selangor D. Ehsan, Malaysia

Received 3 March 2011; Revised 15 April 2011; Accepted 3 June 2011

Academic Editor: Pablo Gonza'lez-Vera

Copyright © 2011 Aabed Mohammed and Maslina Darus. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. Breaz, S. Owa, and N. Breaz, β€œA new integral univalent operator,” Acta Universitatis Apulensis, no. 16, pp. 11–16, 2008. View at Google Scholar Β· View at Zentralblatt MATH
  2. S. S. Miller and P. T. Mocanu, β€œDifferential subordinations and univalent functions,” The Michigan Mathematical Journal, vol. 28, no. 2, pp. 157–172, 1981. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  3. A. Mohammed and M. Darus, β€œNew criteria for meromorphic functions,” Submitted.
  4. A. Mohammed and M. Darus, β€œNew properties for certain integral operators,” International Journal of Mathematical Analysis, vol. 4, no. 41–44, pp. 2101–2109, 2010. View at Google Scholar
  5. A. Mohammed and M. Darus, β€œA new integral operator for meromorphic functions,” Acta Universitatis Apulensis, no. 24, pp. 231–238, 2010. View at Google Scholar
  6. N. Breaz, D. Breaz, and M. Darus, β€œConvexity properties for some general integral operators on uniformly analytic functions classes,” Computers and Mathematics with Applications, vol. 60, no. 12, pp. 3105–3107, 2010. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH